# SDR SWIA200515536

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 2,266 hours, 1,443 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SLAT FAULT" STATUS MSG AT GATE.   REPLACED LEFT OUTBOARD SLAT SKEW DETECTOR.  OPERATIONAL CHECK GOOD IAW MM 27-51-00.
